ISSN:
 1556-1801

eISSN:
 1556-181X

All Issues

Volume 14, 2019

Volume 13, 2018

Volume 12, 2017

Volume 11, 2016

Volume 10, 2015

Volume 9, 2014

Volume 8, 2013

Volume 7, 2012

Volume 6, 2011

Volume 5, 2010

Volume 4, 2009

Volume 3, 2008

Volume 2, 2007

Volume 1, 2006

Networks & Heterogeneous Media

December 2017 , Volume 12 , Issue 4

Select all articles

Export/Reference:

Homogenization of stokes system using bloch waves
Grégoire Allaire, Tuhin Ghosh and Muthusamy Vanninathan
2017, 12(4): 525-550 doi: 10.3934/nhm.2017022 +[Abstract](1413) +[HTML](206) +[PDF](525.9KB)
Sharp interface limit in a phase field model of cell motility
Leonid Berlyand, Mykhailo Potomkin and Volodymyr Rybalko
2017, 12(4): 551-590 doi: 10.3934/nhm.2017023 +[Abstract](1595) +[HTML](144) +[PDF](883.9KB)
Asymptotic problems and numerical schemes for traffic flows with unilateral constraints describing the formation of jams
Florent Berthelin, Thierry Goudon, Bastien Polizzi and Magali Ribot
2017, 12(4): 591-617 doi: 10.3934/nhm.2017024 +[Abstract](1487) +[HTML](147) +[PDF](1568.9KB)
A multiscale model reduction method for nonlinear monotone elliptic equations in heterogeneous media
Eric Chung, Yalchin Efendiev, Ke Shi and Shuai Ye
2017, 12(4): 619-642 doi: 10.3934/nhm.2017025 +[Abstract](1949) +[HTML](144) +[PDF](547.2KB)
The Lax-Oleinik semigroup on graphs
Renato Iturriaga and Héctor Sánchez Morgado
2017, 12(4): 643-662 doi: 10.3934/nhm.2017026 +[Abstract](1272) +[HTML](168) +[PDF](424.8KB)
Capacity drop and traffic control for a second order traffic model
Oliver Kolb, Simone Göttlich and Paola Goatin
2017, 12(4): 663-681 doi: 10.3934/nhm.2017027 +[Abstract](1734) +[HTML](147) +[PDF](646.0KB)
Hydrodynamic limit for a Fokker-Planck equation with coefficients in Sobolev spaces
Ioannis Markou
2017, 12(4): 683-705 doi: 10.3934/nhm.2017028 +[Abstract](1559) +[HTML](161) +[PDF](465.6KB)

2017  Impact Factor: 1.187

Editors

Referees

Librarians

Email Alert

[Back to Top]